MathSciNet Relay Station
MathSciNet bibliographic data
MR1364086 (96i:47104) 47H10 (47H17)
Osilike, M. O. Stability results for the Ishikawa fixed point iteration procedure. Indian J. Pure Appl. Math. 26 (1995), no. 10, 937–945.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement